# SDR A6WA2019080946786

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 37,891 hours, 36,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008219
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS CRACK AT LBL9.5 , WL75 AT THE BOTTOM OF THE LINER SUPPORT.  REPAIRED AFT PRESSURE BULKHEAD IAW REO 601R-53-61-7076 REV--.
